# SDR CKSA98590

- Difficulty date: October 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712CK
- Make and model: Boeing 747-2B4B
- Aircraft serial: 21098
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 65B10097103
- Condition: Corroded
- Location: Bs 1220
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON CHORD FWD END AT STA 1220 TO 1238 CORRODED.  AFTER CORROSION REMOVED, NDI SHOWED 10 INCH CRACK DUE TO INTERGRANULAR CORROSION.  REPAIRED IAW ASA CKF-EXB-080 SUPP SHEETS 1 & 2.
